# SDR SIMA201120601

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 25,052 hours, 22,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Profile
- Part number: 14534499002
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE PASSENGER DOOR CORRODED AROUND THE BOTTOM EDGE SCREW HOLES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  BLENDED AWAY CORROSION FROM THE PASSENGER DOOR AROUND THE BOTTOM EDGE SCREW HOLES IAW EMB CPM 51-14-00.  REMAINING THICKNESS AT BLENDED AREAS ON PASSENGER DOOR AROUND BOTTOM EDGE SCREW HOLES FOUND TO BE WITHIN LIMITS EXCEPT FOR THE AFT SCREW HOLE MEASURING .023" IN THICKNESS IAW ETNEM-52-041.  FABRICATED AND INSTALLED DOUBLER AT THE AFT NUT PLATE HOLE ON THE PASSENGER DOOR LOWER PROFILE IAW EOEM-53MR-288.  THE AIRCRAFT WAS RETURNED TO SERVICE.
